# SDR TIPR2015070744256

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N302AT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25441
- Aircraft time: 67,343 hours, 22,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 495-508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FOUR INCH SCRIBE LINE WAS FOUND ON STRINGER 14 RIGHT, STARTING AT BS 500. EXTERNAL SKIN REPAIR INSTALLED IAW REO- G18898. 8100-9.  CATEGORY B REPAIR.
